- Apr 16, 2019
what would be the best alternative med for Mitrazapine ,especially for Insomnia?
Hi. It’s great to see you. Welcome!
Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.
We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.
Register now to access many more features and forums!
I had weight gain due to Mirt also and other SSRIs and had to stop taking the medsMirtazapine has increased my weight also.
Drugs affect people differently so I’m afraid
I can’t give any feedback on quetiapine.
Many drugs have bad withdrawal symptoms.
It has to be done slowly and with medical supervision.
Don’t just stop.
Hope you find something suitable.